# SDR ASAA2017021519840

- Difficulty date: February 15, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS SCRATCHES AND GOUGES.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  FABRICATED A NEW FLOOR PANEL IAW GPM 05-00-85 AND DWG 453A1610 REV A.
